CSpace  > 应用数学研究所
大围长图的广义无圈染色
蔡建生1; 王光辉2; 闫桂英3
2013
Source Publication数学学报
ISSN0583-1431
Volume56Issue:1Pages:27
Abstract图的顶点染色称为是r-无圈的,如果它是正常染色,使得每一个圈C上顶点的颜色数至少为min{|C|,r}.图G的r-无圈染色数是图G的r-无圈染色中所用的最少的颜色数.我们证明了对于任意的r≥4,最大度为△、围长至少为2(r-1)△的图G的r-无圈染色数至多为6(r-1)△.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40939
Collection应用数学研究所
Affiliation1.潍坊学院
2.山东大学
3.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
蔡建生,王光辉,闫桂英. 大围长图的广义无圈染色[J]. 数学学报,2013,56(1):27.
APA 蔡建生,王光辉,&闫桂英.(2013).大围长图的广义无圈染色.数学学报,56(1),27.
MLA 蔡建生,et al."大围长图的广义无圈染色".数学学报 56.1(2013):27.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[蔡建生]'s Articles
[王光辉]'s Articles
[闫桂英]'s Articles
Baidu academic
Similar articles in Baidu academic
[蔡建生]'s Articles
[王光辉]'s Articles
[闫桂英]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[蔡建生]'s Articles
[王光辉]'s Articles
[闫桂英]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.